Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    flywytegye is offline Junior Member
    Join Date
    Jun 2002
    Posts
    87

    Exclamation will d-bol hurt me?

    I just started a cycle. One of the drugs I'm on is a veterinarian drinkable d-bol (coeffler) In the past I've had stomach problems such as ulcers, small infections, and esophagitis. Will the d-bol upset my stomach in any way to cause another infection or ulcer? This may be a dumb question but my stomach has been f#cked up by lesser things than medicines intended for farm animals.

  2. #2
    adaptations's Avatar
    adaptations is offline Member
    Join Date
    Jun 2002
    Location
    Boston
    Posts
    969
    goood question.

    I know it drinkable Dbol , but its also able to be Injected IM.

    This will avoid it being processed through your stomach.

    If you dont feel like doing the daily injections, then you may want to wait for someone such as TNT to come on and he may possibly be able to shed some light on your question, as im not able to give you an answer...,but ill keep it up top for you

  3. #3
    GraveDigga's Avatar
    GraveDigga is offline New Member
    Join Date
    Jun 2002
    Posts
    6
    bump

  4. #4
    sp33dg33k's Avatar
    sp33dg33k is offline Member
    Join Date
    Aug 2001
    Location
    Canada Eh!
    Posts
    533
    read the label and see if it says "for intramuscular injection" and if it does, inject it. dont even bother messin with your stomach if you think you might run into problems.

  5. #5
    flywytegye is offline Junior Member
    Join Date
    Jun 2002
    Posts
    87
    I would hate to inject "thrice" times daily. I would feel like a pin-cushion.

  6. #6
    sp33dg33k's Avatar
    sp33dg33k is offline Member
    Join Date
    Aug 2001
    Location
    Canada Eh!
    Posts
    533
    Originally posted by flywytegye
    I would hate to inject "thrice" times daily. I would feel like a pin-cushion.
    hmm good point, you would only inject once a day so your blood levels wouldn't be quite as stable but you wouldn't have to worry bout your stomach probs.

  7. #7
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140
    If its Reforvit-B Then I would ONLY drink the stuff. Its pretty dirty! I drink the stuff everyday, I love it. I read BK injects the stuff and has no problems, I guess just personal OP. About your stomach, ulcers are scary things that now have been shown not only to be caused not by stress, but from digestion and processing of certain things. My wife just had one and this is what the doctor told us. So if your drinking gear, I think the digestion could not be good for an ulcer. Just a thought. Someone here should know the true facts though.
    Last edited by Tystick; 06-24-2002 at 01:18 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •